# SDR AALA202307312930

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 47,319 hours, 17,723 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR ALARMED FOR ABOUT 10 SEC IN CRUISE. NO SIGN OF SMOKE. THERE APPEARS TO BE EXCESSIVE DUST BUILD UP ON THE DETECTOR. MAINTENANCE CLEANED FORWARD LAVATORY DETECTOR FILTER SCREEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 26-17-00.
